Heuristic Algorithms for Minimum Bandwidth Consumption Multicast Trees in Wireless Mesh Networks

TitleHeuristic Algorithms for Minimum Bandwidth Consumption Multicast Trees in Wireless Mesh Networks
Publication TypeJournal Article
Year of Publication2005
AuthorsRuiz, P. M., & Gómez-Skarmeta A.
Published inLecture Notes in Computer Science
Volume3738
Other Numbers2732
Bibliographic Notes

Lecture Notes in Computer Science, Vol. 3738, pp. 258–270

Abbreviated Authors

P.M. Ruiz and A.F. Gomez-Skarmeta

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine